RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Samko, Stefan Grigor'evich

Statistics Math-Net.Ru
Total publications: 65
Scientific articles: 60

Number of views:
This page:3577
Abstract pages:9761
Full texts:3706
References:338
Professor
Doctor of physico-mathematical sciences (1978)
E-mail:
Website: http://www.math.rsu.ru/history/samko.html

http://www.mathnet.ru/eng/person21895
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:samko.stefan-g
https://mathscinet.ams.org/mathscinet/MRAuthorID/192263
http://elibrary.ru/author_items.asp?authorid=2829
http://orcid.org/0000-0002-8022-2863
http://www.researcherid.com/rid/M-3726-2013
http://www.scopus.com/authid/detail.url?authorId=6603416048
https://www.researchgate.net/profile/Stefan_Samko

Publications in Math-Net.Ru
2019
1. A. N. Karapetyants, H. Rafeiro, S. G. Samko, “On Singular Operators in Vanishing Generalized Variable-Exponent Morrey Spaces and Applications to Bergman-Type Spaces”, Math. Notes, 106:5 (2019), 727–739  mathnet  isi  elib  scopus
2018
2. A. N. Karapetyants, S. G. Samko, “On Grand and Small Bergman Spaces”, Mat. Zametki, 104:3 (2018),  439–446  mathnet  elib; Math. Notes, 104:3 (2018), 431–436  isi  scopus
3. S. G. Samko, S. M. Umarkhadzhiev, “On a characterisation of the space of Riesz potential of functions in Banach spaces with some à priori properties”, Vladikavkaz. Mat. Zh., 20:2 (2018),  95–108  mathnet
2016
4. A. N. Karapetyants, S. G. Samko, “Mixed Norm Bergman–Morrey-type Spaces on the Unit Disc”, Mat. Zametki, 100:1 (2016),  47–58  mathnet  mathscinet  elib; Math. Notes, 100:1 (2016), 38–48  isi  scopus
2013
5. S. G. Samko, S. M. Umarkhadzhiev, “On the Regularization of a Multidimensional Integral Equation in Lebesgue Spaces with Variable Exponent”, Mat. Zametki, 93:4 (2013),  575–585  mathnet  mathscinet  zmath  elib; Math. Notes, 93:4 (2013), 583–592  isi  elib  scopus
2012
6. V. S. Rabinovich, S. G. Samko, “Singular Integral Operators on Weighted Variable Exponent Lebesgue Spaces on Composed Carleson Curves”, Funktsional. Anal. i Prilozhen., 46:1 (2012),  87–92  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 46:1 (2012), 73–76  isi  elib  scopus
1996
7. A. V. Abramyan, V. A. Nogin, S. G. Samko, “Fractional powers of the operator $-|x|^2\Delta$ in $L_p$-spaces”, Differ. Uravn., 32:2 (1996),  275–276  mathnet  mathscinet; Differ. Equ., 32:2 (1996), 281–283
8. S. G. Samko, E. E. Urnysheva, “The spaces $L\sp rad\sb {p\sb 2}(L\sp ang\sb {p\sb 1})$ with a radial-spherical mixed norm. (Russian)”, Izv. Vyssh. Uchebn. Zaved. Mat., 1996, 4,  50–58  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 40:4 (1996), 48–56
1995
9. S. G. Samko, “Differentiation and integration of variable (fractional) order”, Dokl. Akad. Nauk, 342:4 (1995),  458–460  mathnet  mathscinet  zmath
1992
10. S. G. Samko, M. N. Yakhshiboev, “A modification of Riemann–Liouville fractional integro-differentiation applied to functions on $R^1$ with arbitrary behavior at infinity”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 4,  96–99  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:4 (1992), 94–97
1991
11. S. G. Samko, “On the denseness of Lizorkin-type spaces $\Phi_V$ in the spaces $L_{\overline p}(R^n)$ with mixed norm”, Dokl. Akad. Nauk SSSR, 319:3 (1991),  567–569  mathnet  mathscinet  zmath; Dokl. Math., 44:1 (1992), 171–174
1990
12. S. G. Samko, “Hypersingular integrals and differences of fractional order”, Trudy Mat. Inst. Steklov., 192 (1990),  164–182  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 192 (1992), 175–194
1988
13. G. S. Rostetskaya, S. G. Samko, “A condition for the absolute integrability of Fourier integrals”, Izv. Vyssh. Uchebn. Zaved. Mat., 1988, 3,  72–75  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 32:3 (1988), 103–108
1987
14. B. G. Vakulov, S. G. Samko, “Equivalent normings in spaces of functions of fractional smoothness on the sphere, of type $C^\lambda(S_{n-1})$, $H^\lambda(S_{n-1})$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1987, 12,  68–71  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 31:12 (1987), 90–95
15. S. G. Samko, Kh. M. Murdaev, “Weighted Zygmund estimates for fractional differentiation and integration, and their applications”, Trudy Mat. Inst. Steklov., 180 (1987),  197–198  mathnet  zmath; Proc. Steklov Inst. Math., 180 (1989), 233–235
1985
16. S. G. Samko, A. Ya. Yakubov, “Zygmund estimate for moduli of continuity of fractional order of a conjugate function”, Izv. Vyssh. Uchebn. Zaved. Mat., 1985, 12,  49–53  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 29:12 (1985), 66–72
17. V. A. Nogin, S. G. Samko, “Inversion and description of Riesz potentials with densities from weighted $L_p$-spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1985, 1,  70–72  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 29:1 (1985), 95–99
18. S. G. Samko, S. M. Umarkhadzhiev, “Applications of hypersingular integrals to multidimensional integral equations of the first kind”, Trudy Mat. Inst. Steklov., 172 (1985),  299–312  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 172 (1987), 325–339
1984
19. P. M. Pavlov, S. G. Samko, “Description of spaces $L^\alpha_p(S_{n-1})$ in terms of spherical hypersingular integrals”, Dokl. Akad. Nauk SSSR, 276:3 (1984),  546–550  mathnet  mathscinet  zmath
20. S. G. Samko, A. Ya. Yakubov, “Zygmund's estimate for a singular integral with a rapidly decreasing power weight”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 12,  42–51  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:12 (1984), 51–61
1983
21. S. G. Samko, “Singular integrals over a sphere and the construction of the characteristic from the symbol”, Izv. Vyssh. Uchebn. Zaved. Mat., 1983, 4,  28–42  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 27:4 (1983), 35–52
1982
22. S. G. Samko, “Denseness of the Lizorkin-type spaces $\Phi_V$ in $L_p(\mathbf R^n)$”, Mat. Zametki, 31:6 (1982),  855–865  mathnet  mathscinet  zmath; Math. Notes, 31:6 (1982), 432–437  isi
1981
23. V. A. Nogin, S. G. Samko, “On the simultaneous approximation of functions and their Riesz derivatives”, Dokl. Akad. Nauk SSSR, 261:3 (1981),  548–550  mathnet  mathscinet
1980
24. S. G. Samko, S. M. Umarkhadzhiev, “Description of a space of Riesz potentials in terms of higher derivatives”, Izv. Vyssh. Uchebn. Zaved. Mat., 1980, 11,  79–82  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 24:11 (1980), 95–98
25. S. G. Samko, “Generalized Riesz potentials and hypersingular integrals with homogeneous characteristics; their symbols and inversion”, Trudy Mat. Inst. Steklov., 156 (1980),  157–222  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 156 (1983), 173–243
1978
26. S. G. Samko, “A criterion for the harmonicity of polynomials”, Differ. Uravn., 14:5 (1978),  938–939  mathnet  mathscinet  zmath
27. S. G. Samko, “The Fourier transform of the functions $\frac{Y_m{(\frac{x}{|x|})}}{|x|^{n+{\alpha}}}$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1978, 7,  73–78  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 22:7 (1978), 60–64
1977
28. S. G. Samko, “Generalized Riesz potentials and hypersingular integrals, their symbols and inversion”, Dokl. Akad. Nauk SSSR, 232:3 (1977),  528–531  mathnet  mathscinet  zmath
29. N. K. Karapetyants, S. G. Samko, “A study of the Noethericity of operators with an involution of order $n$, and its application”, Izv. Vyssh. Uchebn. Zaved. Mat., 1977, 11,  15–26  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 21:11 (1977), 11–20
30. S. G. Samko, “Spherical potentials, spherical Riesz differentiation, and their applications”, Izv. Vyssh. Uchebn. Zaved. Mat., 1977, 2,  135–139  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 21:2 (1977), 106–110
31. N. K. Karapetyants, S. G. Samko, “Discrete convolution operators with almost-stabilized coefficients”, Mat. Zametki, 22:3 (1977),  339–344  mathnet  mathscinet  zmath; Math. Notes, 22:3 (1977), 678–681
32. S. G. Samko, “Fundamental functions vanishing on a given set and division by functions”, Mat. Zametki, 21:5 (1977),  677–689  mathnet  mathscinet  zmath; Math. Notes, 21:5 (1977), 379–386
1976
33. S. G. Samko, “On spaces of Riesz potentials”, Izv. Akad. Nauk SSSR Ser. Mat., 40:5 (1976),  1143–1172  mathnet  mathscinet  zmath; Math. USSR-Izv., 10:5 (1976), 1089–1117
1975
34. N. K. Karapetyants, S. G. Samko, “Singular convolution operators with a discontinuous symbol”, Dokl. Akad. Nauk SSSR, 221:6 (1975),  1260–1263  mathnet  mathscinet  zmath
35. S. G. Samko, “Proof of the Babenko–Stein theorem”, Izv. Vyssh. Uchebn. Zaved. Mat., 1975, 5,  47–51  mathnet  mathscinet  zmath
36. S. G. Samko, “Integral equations of convolution type of the first kind with a power kernel”, Izv. Vyssh. Uchebn. Zaved. Mat., 1975, 4,  60–67  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 19:4 (1975), 46–51
37. N. K. Karapetyants, S. G. Samko, “Singular integral operators with Carleman shift in the case of piecewise continuous coefficients. II”, Izv. Vyssh. Uchebn. Zaved. Mat., 1975, 3,  34–42  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 19:3 (1975), 25–32
38. N. K. Karapetyants, S. G. Samko, “Singular integral operators with Carleman shift in the case of piecewise continuous coefficients. I, II”, Izv. Vyssh. Uchebn. Zaved. Mat., 1975, 2,  43–54  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 19:2, 34–43
39. N. K. Karapetyants, S. G. Samko, “Singular convolution operators with discontinuous symbol”, Sibirsk. Mat. Zh., 16:1 (1975),  44–61  mathnet  mathscinet  zmath; Siberian Math. J., 16:1 (1975), 35–48  isi
1973
40. F. D. Gakhov, E. I. Zverovich, S. G. Samko, “Increment of the argument, logarithmic residue, and the generalized argument principle”, Dokl. Akad. Nauk SSSR, 213:6 (1973),  1233–1236  mathnet  mathscinet  zmath
41. S. G. Samko, N. K. Karapetyants, “Singular integral equations with Carleman shift in the case of discontinuous coefficients, and the investigation of the Noetherian nature of a class of linear operators with involution”, Dokl. Akad. Nauk SSSR, 211:2 (1973),  281–284  mathnet  mathscinet  zmath
1972
42. N. K. Karapetyants, S. G. Samko, “Singular integral operators with shift on an open contour”, Dokl. Akad. Nauk SSSR, 204:3 (1972),  536–539  mathnet  mathscinet  zmath
43. N. K. Karapetyants, S. G. Samko, “On a new approach to the investigation of singular integral equations with shift”, Dokl. Akad. Nauk SSSR, 202:2 (1972),  273–276  mathnet  mathscinet  zmath
44. N. K. Karapetyants, S. G. Samko, “A certain boundary value problem with a shift in the theory of analytic functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1972, 11,  18–22  mathnet  mathscinet  zmath
1971
45. N. K. Karapetyants, S. G. Samko, “On discrete Wiener–Hopf operators with oscillating coefficients”, Dokl. Akad. Nauk SSSR, 200:1 (1971),  17–20  mathnet  mathscinet  zmath
46. S. G. Samko, “Operators of potential type”, Dokl. Akad. Nauk SSSR, 196:2 (1971),  299–301  mathnet  mathscinet  zmath
47. N. K. Karapetyants, S. G. Samko, “On a class of integral equations of convolution type and its applications”, Izv. Akad. Nauk SSSR Ser. Mat., 35:3 (1971),  714–726  mathnet  mathscinet  zmath; Math. USSR-Izv., 5:3 (1971), 731–744
48. S. G. Samko, “A certain class of potential type operators on the line”, Izv. Vyssh. Uchebn. Zaved. Mat., 1971, 5,  92–100  mathnet  mathscinet  zmath
49. S. G. Samko, “Integral equations of the first kind with kernel of potential type”, Izv. Vyssh. Uchebn. Zaved. Mat., 1971, 4,  78–86  mathnet  mathscinet  zmath
1970
50. N. K. Karapetyants, S. G. Samko, “The index of certain classes of integral operators”, Dokl. Akad. Nauk SSSR, 194:3 (1970),  504–507  mathnet  mathscinet  zmath
51. N. K. Karapetyants, S. G. Samko, “A certain class of convolution type integral equations, and its application”, Dokl. Akad. Nauk SSSR, 193:5 (1970),  981–984  mathnet  mathscinet  zmath
52. S. G. Samko, “Abel's generalized integral equation on the line”, Izv. Vyssh. Uchebn. Zaved. Mat., 1970, 8,  83–93  mathnet  mathscinet  zmath
1969
53. S. G. Samko, “The solvability in closed form of singular integral equations”, Dokl. Akad. Nauk SSSR, 189:3 (1969),  483–485  mathnet  mathscinet  zmath
54. S. G. Samko, “Abel's generalized equation, Fourier transform, and convolution type equations”, Dokl. Akad. Nauk SSSR, 187:4 (1969),  743–746  mathnet  mathscinet  zmath
55. S. G. Samko, “A general singular operator and an integral operator with automorphic kernel”, Izv. Vyssh. Uchebn. Zaved. Mat., 1969, 1,  67–77  mathnet  mathscinet  zmath
1968
56. S. G. Samko, “Noether's theory for the generalized Abel integral equation”, Differ. Uravn., 4:2 (1968),  315–326  mathnet  mathscinet  zmath
57. S. G. Samko, “A generalized Abel equation and fractional integration operators”, Differ. Uravn., 4:2 (1968),  298–314  mathnet  mathscinet  zmath
1967
58. S. G. Samko, “A general singular equation on an open contour, and a generalized Abel equation”, Dokl. Akad. Nauk SSSR, 177:1 (1967),  44–47  mathnet  mathscinet  zmath
59. S. G. Samko, “A generalized Abel equation and an equation with Cauchy kernel”, Dokl. Akad. Nauk SSSR, 176:5 (1967),  1019–1022  mathnet  mathscinet  zmath
1965
60. S. G. Samko, “General singular equation in an exceptional case”, Differ. Uravn., 1:8 (1965),  1108–1116  mathnet  mathscinet

2005
61. B. G. Vakulov, N. K. Karapetyants, Yu. F. Korobeĭnik, A. G. Kusraev, S. G. Samko, “Sergeĭ Mikhaĭlovich Nikol'skiĭ (on the occasion of his hundredth birthday)”, Vladikavkaz. Mat. Zh., 7:2 (2005),  5–10  mathnet  mathscinet  elib
1989
62. Yu. F. Korobeinik, S. G. Samko, “Вторая Северо-Кавказская школа по теории функций и теории операторов”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, 5,  85–86  mathnet
63. V. A. Babeshko, I. I. Vorovich, G. S. Litvinchuk, I. V. Ostrovskii, V. S. Rogozhin, S. G. Samko, I. B. Simonenko, B. V. Khvedelidze, “Nikolai Vasil'evich Govorov (on the 60th anniversary of his birth)”, Uspekhi Mat. Nauk, 44:5(269) (1989),  187–190  mathnet  mathscinet; Russian Math. Surveys, 44:5 (1989), 227–230  isi
1983
64. S. G. Samko, “Thematic issue “ Boundary value problems of the theory of analytical functions and singular operators””, Izv. Vyssh. Uchebn. Zaved. Mat., 1983, 4,  2  mathnet
1981
65. N. P. Vekua, G. S. Litvinchuk, S. M. Nikol'skii, V. S. Rogozhin, S. G. Samko, I. B. Simonenko, B. V. Khvedelidze, Yu. I. Cherskii, “Fedor Dmitrievich Gakhov (obituary)”, Uspekhi Mat. Nauk, 36:1(217) (1981),  193–194  mathnet  mathscinet  zmath; Russian Math. Surveys, 36:1 (1981), 217–219

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020